# SDR A6WA202105077771

- Difficulty date: April 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK ACCESS HOLE CUT-OUT AT PANEL 640CB HAS 2 INDICATIONS AT  FWD I/B ARC. INITIATE AWAC E06/021-457 CURRENT REVISION.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED INDICATIONS ON INBOARD FLANGE OF PANEL 640CB ACCESS HOLE, MEASURING 6.100Ï¿½L  X 0.500Ï¿½W X 0.019Ï¿½ D, REMAINING 0.163Ï¿½. BLENDED AREA WITHIN LIMITS, HFEC PERFORMED WITH NO INDICATIONS ROTO PEENED AND PROTECTIVE FINISH RESTORED, REF EO#E06/021/457  REV D DATED12/20/2018 AND REO 601-57-21-030 REV L DATED 2014/02/05
